| Model Number |
M00573040 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.
Event or Problem Description
It was reported to boston scientific corporation that a jagtome rx 44 was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, after performing the sphincterotomy, the cutting wire broke off of the tome.The procedure was completed successfully.It was unknown what device was used to complete the procedure.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.Note: a photo of the complaint device inside the patient from the monitor was provided by the customer and showed the cutting wire was broken.